On an output feedback finite-time stabilization problem

Citation
Yr. Hong et al., On an output feedback finite-time stabilization problem, IEEE AUTO C, 46(2), 2001, pp. 305-309
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
AI Robotics and Automatic Control
Journal title
IEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN journal
0018-9286 → ACNP
Volume
46
Issue
2
Year of publication
2001
Pages
305 - 309
Database
ISI
SICI code
0018-9286(200102)46:2<305:OAOFFS>2.0.ZU;2-G
Abstract
This note studies the problem of finite-time output feedback stabilization for the double integrator system. A class of output feedback controllers th at fan achieve global finite-time stability for the double integrator syste m are constructed based on a "finite-time separation principle." Furthermor e, it is shown that the closed-loop system resulting From our control law c an maintain its total finite-time stability regardless of some nonlinear pe rturbations. Thus, our control law actually applies to a large class of non linear second order systems.